Go to content
UR Home

On Nonparametric Estimation of a Hedonic Price Function

Haupt, Harry and Schnurbus, Joachim and Tschernig, Rolf (2010) On Nonparametric Estimation of a Hedonic Price Function. Journal of Applied Econometrics 25 (5), pp. 894-901.

This is the latest version of this item.

[img]
Preview
PDF
Download (153kB)

at publisher (via DOI)


Export bibliographical data



Item Type:Article
Date:2010
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Ökonometrie (Prof. Dr. Rolf Tschernig)
Interdisciplinary Subject Network:Immobilien- und Kapitalmärkte
Identification Number:
ValueType
10.1002/jae.1186DOI
Dewey Decimal Classification:300 Social sciences > 330 Economics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Deposited On:03 May 2010 10:07
Last Modified:13 Mar 2014 13:20
Item ID:14610

Available Versions of this Item

Owner Only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact person
Gernot Deinzer

Phone +49 941 943-2759
Contact